[Closed] Support Wanted - Reach out here
This news is beyond awesome!
Your great love, inside and out, and your deep down strength and power and knowing who you truly are is rising up, stronger and stronger every single day!
Social anxiety is part of our own sensitivities only exaggerated by other genetic and sensitive connections to all that is happening around us and through us.
There's no need to fight it, just acknowledge its presence, respect its warning, tell yourself "I can do this"!
Breathe peace in, blow anxiety out, and let your true light shine.
We are all so happy for your son, your family, and you!
Love, light, and healing prayers,
Hi all - I wanted to ask for some good thoughts and light for my husband who is scheduled for knee replacement surgery on Tuesday. Hoping the surgery goes smoothly and his recovery as well. He is young (49), but this is an old injury that has been steadily getting worse over the years and he is finally to the point of replacement. Hoping this gives him the pain relief and mobility that he would like. Thanks to you all!
CC21, sending positive healing energy to both of you, for you are both in this healing together. I see him recovering, with you standing tall and strong next to him, keeping the faith, a beacon of light. Yes, he is quite young and he will fully recover, but I see he is quick sick of this injury and discouraged at times, as anyone would be. But he will fully recover. It will help if he knows he will fully recover and give that knee a chance to talk to him and tell him what it wants from him.
Thank you, Jeanne. This is good to hear. Yes, he blew out 3 of the 4 ligaments on the knee when he was 19. It was reconstructed, but arthritis and instability in the ligaments as well as scar tissue, etc. has been a constant problem, most recently worsening a few months ago. He is definitely looking forward to getting this done! I really appreciate your comments/thoughts about the process.
im asking for prayers and support. I have a very difficult time with depression, especially in the fall, winter, and early spring. But I am prone to depression all year.
im taking Paxil right now, the med that has helped me the most. I’m still having painful emotional feelings in my gut and lack of motivation. I’m pushing, but something has come up. I take the brand name of Paxil as the generic I took really didn’t do more than make me very tired.
Something is going on with the distributor. They are changing and the earliest I’ll get more is late January. I have 3 pills left. The thought of being out of the one drug that has helped me out of about 6 is so frightening. It’s like a person feeling pretty good and knowing food poisoning may be around the corner. I’m anticipating more depression. Walgreens is getting me another generic. I hope it works but these generics aren’t necessarily the real thing. At the same time, I’ve learned my therapist is going to work less days and perhaps go into management. I freaked out as she is so helpful. I’ve learned a lot in a year and a half. I didn’t want to grill her as to when all this is happening, but I’m scared. Ideas, prayers, support are greatly appreciated.
Hey Anita, we are all pulling for you. I am not a doctor, but i used to take paxil, and it helped me, but was hard on my stomach. And it seems to be very similar to other SSRI drugs, such as prozac. Not exactly the same, but kind of like lemons are to limes. Maybe you can try another one, and if you dont like it, just go back after January? Just an idea. Much love to you, sister unk p
Thanks, Unk P. The only one I haven’t tried might be Prozac. I’ve tried Effexor, Zoloft. Wellbutrin, Trintellix, Luvox, Cymbalta, Pamelor, and Imipramine. Paxil doesn’t bother my stomach. First time around, it worked very well. Still the best of these. A couple of these made me severely depressed.
A lot of can understand your heightened emotional sensitivities, anxieties and triggers right now. Those of us do, and are attuned to those energies, are sending you so much light and love right now to lift you, and hold you, and comfort you,and surround you with tenderness and caring .
Reach out to the healers and feel the outstretched hands. You will know you are not alone and that so very, very many of us deeply and truly care.
Love, light, and healing prayers,
Anita, I am so sorry to hear about your medication dilemma, your anxiety and fears. At the same time, I am praying for your well being and peace of mind in the upcoming weeks. When you meditate, breathe deep and fill your heart and mind with the wonder and joy of life. You might also keep a daily journal of gratitude as you think about the people and connections that give you happiness. My heart reaches out to yours and as we say in yoga practice: the light in me recognizes the light in you and we recognize our sameness. Namaste.
Anita - sending you good thoughts and prayers that you can get the medication you need and stay on track to avoid further depression. So stressful when medications change or they cannot fill the same one you have been using (I have asthma and went through this recently...) All the best to you!
So sorry you are going through this (I've had similar issues with my thyroid meds).
If possible, consider going to a reiki practitioner in person - preferably one who is also a massage therapist. I also recommend if they are able to do some tonal work through flutes or bells, that can help realign chakras more strongly.
It's not a cure-all, but it might help you over the bumpy spots in your road.
In reading your original post I noticed that your symptoms were worse in the fall, winter, and spring, which sounds like there is a "seasonal affective disorder" (SAD) component to it. The lack of sunlight can affect our moods (certainly does mine). There are lamps that are designed to provide light similar to the sun and these have been shown to help with depression. Amazon has a wide selection and they aren't that expensive (start around $40). If nothing else, read the reviews to see what other people think about their experiences.
i actually have recently seen a body worker including Reiki. It’s pricy, though, so I will have to go less often that I’d like. I’ve been painting for about 3 hours. As soon as I stop, something causes that pain in my middle, that sad feeling. There must be something about using the creative side of my brain that keeps me from that pain/sadness. The good news is that even with this feeling, I’m feeling able to go back to painting in awhile. I think the Paxil which I have one more of, is blocking the emotional pain.